# SDR SWIA2020090452259

- Difficulty date: August 2, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Bs 338
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP AT FS.338 NEAR PASSENGER DOOR HINGE IS CORRODED.   REMOVED CLIP AT FS.338 AND FOUND TO BE OUT OF LIMITS.  INSTALLED NEW CLIP AT FS.338 NEAR THE PASSENGER DOOR HINGE, REF MHIRJ DWG. AND CRJ 200 SRM.  COMPLIED WITH TASK CARD.
